Copyright 2017 - Site designed and maintained by: Ariel Díaz De Armas
 
  • D. Arcoya, L.Boccardo, T. Leonori, W1,1-solutions for nonlinear elliptic problems with gradient terms. To appear in Nonlinear Differential Equations and Applications (NODEA)
  • D. Arcoya, T. Leonori, A. Primo, Existence of solutions for semilinear nonlocal elliptic problems via a Bolzano Theorem.  To appear in Acta Applicandae Mathematica
  • D. Arcoya, E. Colorado, T. Leonori, Asymptotically linear problems and antimaximum principle for the square root of the laplacian. Adv. Nonlin. Stud. 12(2012), 683–701.
  • T. Leonori, A.Porretta, Gradient bounds for elliptic problems singular at the boundary, Arch. Rational Mech. Anal. 202 (2011) 663–705
  • T. Leonori, P. Martinéz, A. Primo Nonlinear Elliptic equations with Hardy potential and lower order term with natural growth Nonlinear Analysis: Theory, Methods & Applications, 74(2011) 3556–3569.
  • T. Leonori, F.Petitta Local estimates for parabolic equations with nonlinear gradient terms, Calc.Var. 42 (2011) 153–187.
  • L. Boccardo,T. Leonori, L.Orsina, F.Petitta, Quasilinear elliptic equations with singular quadratic growth terms, Comm. Cont. Math, 13 (2011) 607–642.

D. Arcoya, L.Boccardo, T. Leonori, A.Porretta, Some elliptic problems with singular natural growth lower order terms, J.Diff.Eq., 249, (2010) 2771–2795

  • T. Leonori Gradient Bounds for Elliptic Problems Singular at the Boundary and Application to a Stochastic Control Problem with State Constraint, ICM 2010, Hyderabad, India
  • I.N. Figueiredo, C. Leal, T. Leonori, G. Romanazzi, P. N. Figueiredo, and M. M. Donato, A coupled convection-diffusion level set model for tracking epithelial cells in colonic crypts, International Conference on Computational Science, ICCS 2010, 1 (2010) 961–969
  • L.Boccardo, T. Leonori, Local property of solutions of elliptic equations depending on local property of data, Methods and Applications of Analysis, 15 (2009) 53–64.
  • D. Arcoya, J. Carmona, T. Leonori, P. J. Martnéz-Aparicio, L. Orsina, F. Petitta, Existence and nonexistence of solutions for singular quadratic quasilinear equations, J. Diff. Eq., 246 (2009) 4006–4042.
  • T. Leonori, A.Porretta The boundary behaviour of blowup solutions related to a state con- straint problem, SIAM Math. Anal. 39 (2008), 1295–1327.
  • T. Leonori, F.Petitta Existence and regularity results for some singular elliptic problem, Adv. Nonlin. Stud. 7(2007), 329–344.
  • T. Leonori Large solutions for a class of nonlinear elliptic equations with gradient terms, Adv. Nonlin. Stud. 7(2007), 237–269.
  • T. Leonori Bounded solutions for some Dirichlet problems with L1(Ω) data, Boll. U.M.I., sez. B, 4 (2007) 785–796.
  • T. Leonori, F.Petitta Asymptotic behavior of solutions for parabolic equations with natural growth term and irregular data, Asymptotic Analysis 48(3) (2006), 219–233.
  • T. Leonori Large solutions for a class of nonlinear elliptic equations with gradient terms, Ph.D. Thesis (2006) at University of Roma “Tor Vergata”. Advisor: Prof A.Porretta
  • T. Leonori Equazioni ellittiche con termini di ordine inferiore a crescita naturale nel gradiente e dati misura, Degree Thesis at University of Roma “La Sapienza”(2002). Advisor: Prof. L.Orsina.

Who's Online

We have 76 guests and no members online